# SDR DL76L090373

- Difficulty date: March 5, 2009
- Submitted: March 12, 2009
- Operation: Air carrier
- Aircraft: N197DN
- Make and model: Boeing 767332
- Aircraft serial: 28454
- Aircraft time: 53,282 hours, 7,848 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Transmitter
- Condition: Malfunctioned
- Location: Left Elevator
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

LEFT ELEV IND SYS ON EICAS PANEL UNRESPONSIVE TO CONTROL COLUMN MOVEMENT W HYD SYS PRESSURIZED NOTED DURING FLT CONTROL CHECK.  RETURN TO GATE.  FWD TO MCO AND PLACARD PER MEL 27-08-01.
